cough-cold-icon
Stress problem
Sir my life is full of stress. So I used to.take alzolam0.25mg 1 tab daily. I want to ask you is it safe if I take this medicine or I should stop it. Or is there any substitute medicine which will not hamper my health
153 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

It is safe.But the tolerance level may get varied if used continuously.Just get some relaxation therapy with meditation,yoga,even then if you are stressed get consultation from a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +107
Consult with a doctor
Online now
Hi, good that you are asking before stopping or changing the medications. My strict advice “please do not stop/change the medications on your own.” Anything on earth has potential to cause side effects even water. So yes, side effects are possible. However, Alprazolam comes under sedatives (sleep inducing) drugs given for various reasons and has some effects which is potentially dangerous. The medications are given after doing risk benefit evaluation. This medicine is called as Benzodiazepines (BZD) and there are some new variants called as Non-BZDs available in the market with less side effects. Having said that, it is the indication of the drug and risk-benefit evaluations which determines which medication to prescribe. Please consult your primary physician before stopping or changing the medications. I hope this is helpful.
Next Steps
Continue the medications and consult your treating physician
Health Tips
Never stop or start such medications on your own.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
While stoping any medication which you are taking since along time it cross the blood brain barrier hence you became habitual to it. So you should aware about the withdrawal syndrome. I will suggest you the natural anti-stress medicine it's is extracted from milk  substance known as lactium . Other medicine which your are taking we will stop it by tapering the dose. So please contact me to get start your treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If suitable for you continue
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's not safe. Better do mediation and jogging daily. If you still require medical help then I can advise you better and side effect free medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello can we talk more
Next Steps
Please take online consultation for advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.